MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0171
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high within range shock impedance measurements.Technical services (ts) recommended further monitoring of this lead.Subsequently, this lead was explanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
This report is being submitted to make an updated in section b5 and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high within range shock impedance measurements.Technical services (ts) recommended further monitoring of this lead.Subsequently, this lead was explanted.No additional adverse patient effects were reported.This lead is not expected to be returned to boston scientific.Additional information indicated that there were also difficulties to convert arrythmias.No additional adverse patient effects were reported.This lead is not expected to be returned to boston scientific.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24318700
Report Number2124215-2026-07886
Device Sequence Number4811161
Product Code LWS
UDI-Device Identifier00802526373374
UDI-Public(01)00802526373374(17)130215
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2013
Device Model Number0171
Device Catalogue Number0171
Device Lot Number103367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured02/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale